MAUDE Adverse Event Report: ORTHOFIX, LLC BIOSTIM; 5212, SHIP ASSY., OSTEOGENESIS STIMULATOR, SPINAL-STIM, US

ORTHOFIX, LLC BIOSTIM; 5212, SHIP ASSY., OSTEOGENESIS STIMULATOR, SPINAL-STIM, US
Model Number 655212-0001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 05/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After attempting to contact patient multiples times, customer service was unable to reach patient for return of device.Unable to complete fa.Closed with memo to file.A review of the dhr was performed for work order (b)(4).All (b)(4) units from the work order passed final inspection.Based on the complaint description death or serious injury did not occur and is not likely to cause a death or serious injury if a similar incident was to reoccur.
 
Event or Problem Description
Patient called customer service and reported that the 655212-0001 spinal stim device gave her a burn.Patient reported that she was wearing a metal wire in her bra and the device burned her where the wire sits.Three attempts via phone call were made to retrieve the device for investigation but we were unable to reach the patient.

Brand Name
BIOSTIM
Common Device Name
5212, SHIP ASSY., OSTEOGENESIS STIMULATOR, SPINAL-STIM, US
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key21655055
Report Number2183449-2025-00010
Device Sequence Number20716839
Product Code LOF
UDI-Device Identifier18257200105670
UDI-Public18257200105670
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/22/2022
Device Model Number655212-0001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale